# SDR AALA202401299074

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 66,106 hours, 38,596 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 CABIN DOOR WILL NOT OPEN ALL THE WAY. REPOSITION BONDING STRAP.
